MathSciNet Relay Station
MathSciNet bibliographic data
MR2374601 (2008k:33031) 33C45 (26D10 26D15 33B10 33B15)
Krasikov, Ilia An upper bound on Jacobi polynomials. J. Approx. Theory 149 (2007), no. 2, 116–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement